# SDR 2008UALA03318

- Difficulty date: June 10, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,638 hours, 20,767 cycles
- Engine: Pwa PW2037
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER'S MASK P/A DOES NOT TRANSMIT.  WIRE SHORT.  REPLACED FIRST OBSERVERS O2 MASK STOWAGE BOX, OPS CHECK GOOD.
